# SDR DL73E981768

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768134
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER AFT PORTION OF THE C1 DOOR CUTOUT WAS FOUND TO HAVE A GOUGE APPROX 10.5 BY 2.5.  REPAIRED PER ERA 332098-14.
